# SDR SWIA2020090452274

- Difficulty date: July 9, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACED BUSHINGS AND HARDWARE ON LT AILERON WING AFT SPAR, REF CRJ 200 AMM 20-26-00-910-804.   REMOVED AND REPLACED BUSHINGS AND HARDWARE ON LT AILERON WING AFT SPAR, REF CRJ 200 AMM AND CRJ 200 AMM.
